# SDR CALA2025031702870

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 69,281 hours, 30,725 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Tape
- Condition: Loose
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

LOUD WHISTLING NOISE COMING FROM RH OVERWING EXI TS. NOISE STARTED JUST A FTER TAKEOFF FOUND TAPE LOOSE AREA ALREADY ON DIP LOG. 9620908 RE-SECURED WITH MISSING TAPE.
